# SDR SWAA2024091925652

- Difficulty date: August 13, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS747 AT AFT CARGO COMPARTMENT 2024-504211<[01] ON STEP 5 AND STEP 6: TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 500D; SN: N500X12101V022237; DUE DATE: 28 FEB 25.;[02] PERFORMED PERMANENT REPAIR LOCATED RBL 13.84 BTW BS727E PLUS 7 INCH AND BS747 PLUS 12 INCH AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 SEE INDIVIDUAL SIGN OF BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OF BELOW
